# SDR SWIA2020070151281

- Difficulty date: June 8, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 14,825 hours, 8,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA RT SEAT TACK IS CORRODED BETWEEN FRAMES 12 AND 13 AND BETWEEN FRAMES 17 AND 18 RBL 12.  (C-CHECK) RO 6/29/2020 REMOVED AND REPLACED RT I/B SEAT TRACK BETWEEN FRAMES 12 -21 REFER SRM AND RESTORED SURFACE PROTECTION PER SRM AND CPM.
